KatieB Posted April 9, 2003 Share Posted April 9, 2003 Hi everyone, I originally posted this as a reply to "Topetecan" , but wanted to start a new strand because I need help!! Today dad had his second dose of the Topetecan. He ran out of nausea meds. day before yesterday (phenergrin (Sp) pills) so he actually went 10-12 hours with nothing (He's takes them on a reg. basis whether or not he feels sick...just in case) Because he went so long with out any, he worried that he may get sick, so he took an old prescription for compozine which didn't help (Never did) and he started throwing up. He's been throwing up for two days now and I am praying that him being sick is due to not having meds., and the compozine, and NOT due to the chemo. I pray this is so. He did dreadful on this last chemo back in Dec. He can't do bad again or this doctor may give up, or, god forbid, Dad may give up!!! You guys have any ideas out there. Dad can't sleep, his head is hurting alot (so much so, his pain meds don't really help)---remember he had a clear MRI a few weeks ago, he is throwing up and can't eat. Need prayers that tomorrow will be a better day......HElp Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.